# SDR FXGA201909261976

- Difficulty date: September 26, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N9056R
- Make and model: Doug DC-6A
- Aircraft serial: 45498
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Bent
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PRESSURE BULKHEAD BEAM REPAIR.  TO REPAIR A BENT ANGLE ON THE FORWARD PRESSURE BULKHEAD, ON THE WHEEL WELL SIDE.  AT F/STA 0.  REPAIR RT END OF LOWER HORIZONTAL BEAM OF FORWARD PRESSURE BULKHEAD PER A&B OVERHAUL MANUAL FIGURE 12-5.
